# SDR AALA980649

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Forward Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 3 ROLLER TRAY CORRODED AT FRAME 38.2.  INSTALLED TRACK PER SRM 51-72-10.  TST:  27,050.02 HOURS.  CYCLES:  10,790.  (X)
